# SDR SWAA2024052187019

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 2,944 hours, 1,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT FA FLASHLIGHTS INOP<[01] RESEATED BOTH AFT FA FLASHLIGHTS IAW AMM 25-64-00. OPS CHECK GOOD. MEL CLEARED.
